# SDR CALA2015091194295

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 43,678 hours, 18,916 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 26,670 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT ENG 1 N1 IS OPERATING IN THE UNRATED MODE, IAD EFS AMT'S.  REPLACED RELAY BOX IAW AMM 71-51-49 401.  ACCOMPLISHED 2 EACH AUTO STARTS, EPR INDICATION NORMAL, PFR'S CLEAN, ALSO ACCOMPLISHED CAT III CHECK IAW AMM 22-97-00.
